# SDR USAA2010042690828

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 28,958 hours, 10,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 815 - CLT - EEL - EMERGENCY EXIT LIGHT LENS COVER BROKEN ROW 23 LEFT SIDE.  MAINTENANCE REPLACED EMERGENCY EXIT LIGHT COVER AT ROW 23 LEFT AS REQUIRED.
